MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG FEM ADPT HOLDING CLAMP; KNEE INSTRUMENT

DEPUY IRELAND - 9616671 SIG FEM ADPT HOLDING CLAMP; KNEE INSTRUMENT
Catalog Number 961674
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the torque handle was broke.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG FEM ADPT HOLDING CLAMP
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7064790
Report Number1818910-2017-50331
Device Sequence Number19032502
Product Code HXD
UDI-Device Identifier10603295239796
UDI-Public10603295239796
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961674
Device Lot NumberA1209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1